MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ1.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ1.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 864176
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery performed on (b)(6) 2007.It was reported that the surgeon recognized that arthritis on the patient's left knee, and the implants were loosened on (b)(6) 2018.Then, the revision surgery was performed on (b)(6) 2018.There was no surgical delay.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Investigation summary : no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
PFC KEEL TIB TRAY CEM SZ1.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7864379
Report Number1818910-2018-68945
Device Sequence Number1938814
Product Code JWH
UDI-Device Identifier10603295216384
UDI-Public10603295216384
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number864176
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;